I wish I knew what to say bc I know exactly how you feel. Even though my skin seems to finally be behaving, I know it can turn around at any time. I've been on spiro for 5 months and it took this whole time to feel maybe this drug will work for me.
I know you've been on spiro longer, but sometimes it really does take up to a year. Just a couple of weeks ago, feeling discouraged, I scoured this sight and read just about every spiro post on here. I went back to 2008 just reading every post..searching for the logs where women were on spiro for months, saw no improvement and stuck with it. It was so encouraging to find so many women have it take months and months, and then finally the spiro did kick in for them.
I wish I remembered one log I read, it was actually in the gallery, so it was documented w pics. The woman had pretty severe acne, she started to take spiro and it actually got worse. She was getting cyst after cyst. She never gave up though, and she had the greatest attitude. It wasn't till like her 11th month till she started to clear..She had continually broke out for the whole time. It was so amazing to see her pics after a year of being on spiro. The change was so dramatic.
I also found so many threads where women were on 100mg for months and nothing. They upped their dosage to 150 or 200 and only in a matter of a couple of weeks, they were clear. I was searching the threads bc its been so discouraging for not to see some kind of consistent improvement. It gave me such hope, and reminded me how long spiro can take. I also had decided if I hadn't seen results by my next scheduled appointment (March 19th)..I was going to ask for increase.
I know its scary thinking about an increase in dosage. Especially since it seems that 100 mg helps the majority of women. But there are so many women that needed more, and they found that when they increased they got clear. My derm told me that you have to find the right amount to clear you..then after being clear consistently you can see if you can wean down to a lower dosage. I also am scared of increasing my dosage only bc I really have had no adverse side effects. I don't want to start experiencing them with a higher dosage. If I do start breaking out again, I will ask for increased dosage tho. Sometimes its needed.
I hope you are feeling better, I know how much this all sucks. If you do get some time, maybe look at older threads, they really did give me hope..